# SDR Y2PA2015041600019

- Difficulty date: April 9, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 78,467 hours, 88,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED LT WW UPPER PRESS DECK FLOOR OTBD CORNER AFT SUPPORT & FRAME STATION 618 HAS SIGNS OF HEAVY EXFOLIATION.  REPAIRED LT WHEEL UPPER PRESS DECK FLOOR AT FRAME 618 BY INSTALLING A NEW DOUBLER & FASTENERS IAW SRM 53-30-00.
